MathSciNet Relay Station
MathSciNet bibliographic data
MR2781204 05C25 (05C12 05C78 20B05)
Bailey, Robert F.; Cameron, Peter J. Base size, metric dimension and other invariants of groups and graphs. Bull. Lond. Math. Soc. 43 (2011), no. 2, 209–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement